Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gaw

Doxycycline Causes Redness.

Recommended Posts

Hi all,my face has become very red since I took doxycycline capsules 5 days ago. May I ask if I should go to see a doctor or continue taking them?

Link to comment
Share on other sites

David,

I have taken doxycycline for two weeks plus.I wasted my money.It is completely useless.Tetracycline is much better than doxycycline.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×